# SDR UPS02238791

- Difficulty date: June 18, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CORROSION ON FLOORBEAM LOWER CHORD BS 1030 LBL 52.  REPAIRED IAW BOEING INSTRUCTIONS SRV-SNN-02-00112H AND 00132H B727-53-20058
